# SDR DALA2023050403466

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 67,003 hours, 8,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 LIGHTNING STRIKE 6 FASTENERS AFT OF FRAME 87 ON STRINGER 51L. CORRECTIVE ACTION: FASTENER(TEMPORERY REPAIR) REMOVED PER A330 SRM 53-51-11 ROTATING PROBE REQUEST. FASTENER LOCATION IS NOT IDENTIFIED CORRECTLY IN ORIGINAL WRITE UP, THERE IS NO STRINGER 51 AT FRAME 87, CORRECT LOCATION IS STRINGER 43LH AT FRAME 87 J. PERFORMED ROTATING PROBE TESTING PER A330 SRM 53-51-11-300-036 AND A330NTM 51-10-01 -250-801, NO DAMAGE FOUND. HOLE DIAMETER WITH NO CRACK INDICATION=0.191. ACCOMPLISHED COLD EXPAND PER A330 SRM 53 -51-11. FASTENER INSTALLED PER A330 SRM 53-51-11. (2749873)
